MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL UNITE COLLAR SZ 48; SHOULDER COLLAR

DEPUY ORTHOPAEDICS INC US GLOBAL UNITE COLLAR SZ 48; SHOULDER COLLAR
Catalog Number 110020300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address infection and loosening of the unknown component at bone to cement interface, depuy cement was used.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
GLOBAL UNITE COLLAR SZ 48
Common Device Name
SHOULDER COLLAR
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7084616
Report Number1818910-2017-50819
Device Sequence Number11071365
Product Code HSD
UDI-Device Identifier10603295004264
UDI-Public10603295004264
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K101996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110020300
Device Lot Number8004877
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date12/05/2017
Supplement Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight104